Research

Isothermic submanifolds of symmetric R-spaces


Reference:

Burstall, F. E., Donaldson, N. M., Pedit, F. and Pinkall, U., 2011. Isothermic submanifolds of symmetric R-spaces. Journal Fur Die Reine Und Angewandte Mathematik, 2011 (660), pp. 191-243.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1515/CRELLE.2011.075

Abstract

We extend the classical theory of isothermic surfaces in conformal 3-space, due to Bour, Christoffel, Darboux, Bianchi and others, to the more general context of submanifolds of symmetric R-spaces with essentially no loss of integrable structure.

Details

Item Type Articles
CreatorsBurstall, F. E., Donaldson, N. M., Pedit, F. and Pinkall, U.
DOI10.1515/CRELLE.2011.075
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code26653

Export

Actions (login required)

View Item